Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Tiredness, burning urination, red rash, blisters on peins after taking medication for reactive arthritis

Hi doc, I m Ram, recently recovered (2 months) from reactive arthritis (different physicians says differently).. All the symptoms started before two months, and now I m fine except feel of tiredness... I had few other symptoms like burning during urination , some red rash and small pimple like blisters on penis (one particular area) developed after the joint pains and taking medication. Doc says its not an STI..! I had no symptoms of any STI before joint pains and stiffness in knee and elbow joint (only two) except burning urination and mild fever below 99 during nights!
Asked On : Sun, 2 Sep 2012
Answers:  0 Views:  44 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor